Authors: Vesić, Nenad 
Stanković, Mića
Title: Second type almost geodesic mappings of special class and their invariants
Journal: Filomat
Volume: 33
Issue: 4
First page: 1201
Last page: 1208
Issue Date: 1-Jan-2019
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1904201V
Abstract: 
Invariants of almost geodesic mappings of a generalized Riemannian space are discussed in this paper. As a special case, invariants of equitorsion almost geodesic mappings of this type are discussed in here.
Keywords: Almost geodesic mapping | Generalized Riemannian space | Invariant | Property of reciprocity | Thomas projective parameter | Weyl projective tensor
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

2
checked on Jun 21, 2024

Page view(s)

59
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.